# SDR YENA2024041700639

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 9,930 hours, 1,464 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J20190400
- Condition: Failed
- Location: Apu
- Part time: 6,048 hours, 2,624 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) 'APU AUTO SHUTDOWN; T/S IAW TSM 49-00-81-810-821-A. REMOVED AND REPLACED IGNITER PLUG IAW AMM 49-41-41 AND IGNITER LEAD IAW AMM 49-41-43 AND EXCITER BOX UNIT IAW AMM 49-41-33. ALL OPS CHECK OK. APU RAN CONTINUOUSLY WITH NO ISSUES NOTED. FAULT COULD NOT BE DUPLICATED.
